# SDR SWIA2024082600722

- Difficulty date: July 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 39,982 hours, 36,623 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD (FS621.00) FWD FACE HAS RIVET HEAD DAMAGE AND GOUGES ON DOUBLERS, LOCATED APPROX. LBL 18.00, 27.50, RBL 36.20, 27.50, 18.00 @ WL 87.50 AND WL 94.50. (FILED - CLOSED)UPON FURTHER INSPECTION FOUND 6 GOUGES LOCATED FS 621 BULKHEAD TOP DOUBLERS LOCATED AT LBL 18.00 & 27.50 AND RBL9.50, 18.00, 27.50 & 36.20 BELOW WL 106.17 AND EIGHT DAMAGED FASTENERS LOCATED LBL 9.50, 18.00, 27.50 & 36.20 AND RBL 9.50, 18.00, 27.50 & 36.20.  REPAIRED DAMAGE WITH REFERENCE TO REO 601R-53-61-8209 REV "--" DATED 2024-07-26.   COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
